HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Monomial ideals and minimal non-faces of Cohen-Macaulay complexes

Files in This Item:
pre280.pdf324 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83427

Title: Monomial ideals and minimal non-faces of Cohen-Macaulay complexes
Authors: Terai, N. Browse this author
Hibi, T. Browse this author
Issue Date: 1-Jan-1995
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 280
Start Page: 1
End Page: 6
Abstract: Let Δ be a simplicial complex of dimension d - 1 on the vertex set V and write Ei for the number of "minimal" subsets er C V with U(er) = i + 1 and er <t Δ We discuss what can be said about the combinatorial sequence (E1, E2 , •• ,Ed) associated with Δ
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69031
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University